# SDR SWAA2025112639205

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 24,631 hours, 12,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER CLOSING ASSIST HANDLE HAS SHARP PROTRUSIONS.   R & R FWD ENTRY DOOR ASSIST HANDLE NUTS IAW AMM 52-11-31.
